# SDR SWIA201642932

- Difficulty date: December 16, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 32,516 hours, 27,607 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO THE FIELD WITH A GEAR DISAGREE.  NOSE GEAR DID NOT RETRACT.  RIGGED PS23 IAW AMM. PERFORMED GEAR SWINGS OF NLG IAW AMM. NO DEFECTS NOTED AT THIS TIME.
